# SDR UIEA2019020103060

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,211 hours, 15,765 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G1045
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE EICAS MSG IN CRUISE. COMPLETED QRH PROCEDURE( PLACED THE LEFT IDG ON DEFERRAL IAW MEL 24-00-01-02 CAT B. MDDR 106655. DUE 02FEB2019. MAINT PROCEDURES C/W. AIRCRAFT RELEASED ETOPS 120 RESTRICTED. DISP DP @ 15:55Z.  REF LOG PAGE 1053043; REMOVED AND REPLACED LEFT IDG IAW B767 AMM 24-11-01. PERFORMED OPS TEST IAW B767 AMM 24-11-00 WITH NO ISSUES NOTED AT THIS TIME. PERFORMED LEFT ENGINE RUN WITH NO DEFECTS NOTED AT THIS TIME IAW B767 AMM 71-00-00. THIS CLEARS MDDR 106655 )
